# SDR ASOA2014100711384

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 14,566 hours, 9,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GALLEY FLOOR EMERGENCY LIGHT MISSING.  INSTALLED LIGHT STRIP FOUND IN THE WARDROBE IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
